Call for Papers 2021


JOURNAL of MATHEMATICS SCIENCE and EDUCATION CALL FOR MANUSCRIPT 2021, the Journal can have ISSN 2623-2383 (Online) and ISSN 2623-2375 (Print). The journal has been categorized in level 4 accreditation National Journal with degre number 200/M/KPT/2020 (SINTA 4). We invite you to submit your manuscript to Journal of Mathematics Science and Education. The manuscript is published in June and December of the year. Manuscripts submission deadlines:

Vol. 3 No. 2, June 2021, submission deadline: 20 May 2021

JMSE receives scientific papers from both the result of research and theoretical study of mathematics (for experts of mathematics education) that has never been published anywhere. For more information, please contact  website: